Canadian Journal of Statistics

Table of Contents

Volume 27 Issue 3 (September 1999)

447-667

Articles

Quotient spaces and statistical models

  • Author: Peter Mccullagh
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316103 (p 447-456)

Generalized orthogonal contrast tests for homogeneity of ordered means

  • Author: Michael P. Mcdermott
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316104 (p 457-470)

The effect of nonnormality on near‐replicate lack‐of‐fit tests

  • Author: Edward J. Bedrick, Ronald Christensen
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316105 (p 471-484)

Testing lack of fit of regression models under heteroscedasticity

  • Author: Chin‐Shang Li
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316106 (p 485-496)

Asymptotics for L 1 ‐estimators of regression parameters under heteroscedasticityY

  • Author: Keith Knight
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316107 (p 497-507)

Robust inference for bivariate point processes

  • Author: Edmund T. M. Ng, Richard J. Cook
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316108 (p 509-524)

Estimation du comportement asymptotique des autocovariances et autocorrelations empiriques de processus multivariéeas

  • Author: Alain Berlinet Et, Christian Franco
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316109 (p 525-546)

Bayesian computation for the superposition of nonhomogeneous poisson processes

  • Author: Tae Young Yang, Lynn Kuo
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316110 (p 547-556)

Asymptotic behavior of the grenander estimator at density flat regions

  • Author: Chris Carolan, Richard Dykstra
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316111 (p 557-566)

A prior for the variance in hierarchical models

  • Author: Michael J. Daniels
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316112 (p 567-578)

Monte carlo approximation to edgeworth expansions

  • Author: Peter Hall, Michael A. Martin, Shan Sun
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316113 (p 579-584)

Multiple roots of estimating functions

  • Author: Christopher G. Small, Zejiang Yang
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316114 (p 585-598)

On maximum likelihood estimation of the binomial parameter n

  • Author: A. K. Gupta, T. T. Nguyen, Yining Wang
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316115 (p 599-606)

Error reduction in density estimation under shape restrictions

  • Author: Tomasz Rychlik
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316116 (p 607-622)

Some linear model techniques for analyzing small‐circle spherical data

  • Author: Louis‐Paul Rivest
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3316117 (p 623-638)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.